MAUDE Adverse Event Report: VYAIRE MEDICAL INC INFANT FLOW SIPAP; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL INC INFANT FLOW SIPAP; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 27416-001
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: 81 other ¿ the suspect device has not been returned for evaluation.However, vyaire medical's technical support team was able to resolve the customer's issue by assisting the customer by troubleshooting and ordering a replacement device.D4: unique identifier (udi) # -unable to determine entire udi number, as manufacturing information was not provided.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical: no alarm sounding, battery is currently measured at 10.35v and the display is blank.We are unable to see if there is an e20 or 21 error code, since the display is blank.No patient involvement.

Brand Name
INFANT FLOW SIPAP
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL INC
26125 north riverwoods blvd
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key19960892
Report Number3013421741-2024-00328
Device Sequence Number20599062
Product Code CBK
UDI-Device Identifier10190752158627
UDI-Public(01)10190752158627
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K031745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27416-001
Device Catalogue Number27416-001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2024
Initial Report FDA Received Date08/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown